Algebraic theory of difference equations and Mahler functions

Kumiko Nishioka, Seiji Nishioka

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Algebraic independence of certain Mahler functions constructed from Rudin-Schapiro sequences and Baum-Sweet sequences is proved, using difference Riccati equations and the notion of difference field extension of valuation ring type.

Original languageEnglish
Pages (from-to)245-259
Number of pages15
JournalAequationes Mathematicae
Volume84
Issue number3
DOIs
Publication statusPublished - 2012 Dec 1

    Fingerprint

Keywords

  • Mahler function
  • algebraic independence
  • difference algebra
  • transcendence

ASJC Scopus subject areas

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this